Year 2021, Volume 50 , Issue 3, Pages 721 - 731 2021-06-07

Elliptic curve involving subfamilies of rank at least 5 over $\mathbb{Q}(t)$ or $\mathbb{Q}(t,k)$

Ahmed El Amine YOUMBAI [1] , A. Muhammed ULUDAĞ [2] , Djilali BEHLOUL [3]


Motivated by the work of Zargar and Zamani, we introduce a family of elliptic curves containing several one- (respectively two-) parameter subfamilies of high rank over the function field $\mathbb{Q}(t)$ (respectively $\mathbb{Q}(t,k)$). Following the approach of Moody, we construct two subfamilies of infinitely many elliptic curves of rank at least 5 over $\mathbb{Q}(t,k)$. Secondly, we deduce two other subfamilies of this family, induced by the edges of a rational cuboid containing five independent $\mathbb{Q}(t)$-rational points. Finally, we give a new subfamily induced by Diophantine triples with rank at least 5 over $\mathbb{Q}(t)$. By specialization, we obtain some specific examples of elliptic curves over $\mathbb{Q}$ with a high rank (8, 9, 10 and 11).
Elliptic Curves, Rank, Rational Cuboid, Diophantine Triples
  • [1] J. Aguirre, A. Dujella, M.J. Bokun and J.C. Peral, High rank elliptic curves with prescribed torsion group over quadratic fields, Period. Math. Hungar. 68 (2), 222– 230, 2014.
  • [2] W. Bosma, J.J. Cannon, C. Fieker and A. Steel (eds.), Handbook of Magma Functions, Edition 2.20-9, 2014.
  • [3] A. Brumer, The average rank of elliptic curves I, Invent. Math. 109 (1), 445–472, 1992.
  • [4] G. Campbell, Finding elliptic curves and families of elliptic curves over $\mathbb{Q}$ of large rank, PhD Thesis, Rutgers University, 1999.
  • [5] J.W.S. Cassels, Diophantine equations with special reference to elliptic curves, J. London. Math. Soc. 1 (1), 193-291, 1966.
  • [6] L.E. Dickson, History of the Theory of Numbers, Vol. II, Diophantine analysis, Dover Publications, New York, 2005.
  • [7] A. Dujella, https://web.math.pmf.unizg.hr/~duje/index.html.
  • [8] A. Dujella, On the size of Diophantine m-tuples, Math. Proc. Cambridge Philos. Soc. 132, 23–33, 2002.
  • [9] A. Dujella, An example of elliptic curve over $\mathbb{Q}$ with rank equal to 15, Proc. Japan Acad. Ser. A Math. Sci. 78 (7), 109–111, 2002.
  • [10] A. Dujella, On the number of Diophantine m-tuples, Ramanujan J. 15, 37–46, 2008.
  • [11] A. Dujella and J.C. Peral, High rank elliptic curves with torsion $\mathbb{Z}/2\mathbb{Z} \times \mathbb{Z} /4 \mathbb{Z}$ induced by Diophantine triples, LMS J. Comput. Math. 17, 282–288, 2014.
  • [12] A. Dujella and V. Petricevic, Strong Diophantine triples, Exp. Math. 17, 83–89, 2008.
  • [13] A. Filipin and A. Togbé, On the family of Diophantine triples $\left\lbrace k+2, 4k, 9k+6 \right\rbrace$, Acta Math. Acad. Paedagog. Nyhàzi. (N.S.)ü 25 (2), 145–153,2009.
  • [14] B. He and A. Togbé, On the family of Diophantine triples $\left\lbrace k+1, 4k, 9k+3\right\rbrace $, Period. Math. Hungar. 58 (1), 59–70, 2009.
  • [15] T. Honda, Isogenies, rational points and section points of group varieties, Jpn. J. Math. 30, 84–101, 1960.
  • [16] J.F. Mestre, Construction de courbes elliptiques sur $\mathbb{Q}$ de rang $\geq 12$, C. R. Acad. Sci. Paris, Série I, 295, 643--644, 1982.
  • [17] J.F. Mestre, Courbes elliptiques de rang $\geq 11$ sur $\mathbb{Q}(T)$, C. R. Acad. Sci. Paris, Série I, 313, 139-142, 1991.
  • [18] D. Moody, M. Sadek and A.S. Zargar, Families of elliptic curves of rank $\geq 5$ over $\mathbb{Q}(t)$, Rocky Mountain J. Math. 49 (7), 2253–2266, 2019.
  • [19] K. Nagao, An example of elliptic curve over $\mathbb{Q}$ with rank $> 20$, Proc. Japan Acad. Ser. A Math. Sci. 69, 291-293, 1993.
  • [20] K. Nagao, An example of elliptic curve over $\mathbb{Q}$ with rank $\geq 21$, Proc. Japan Acad. Ser. A Math. Sci. 70, 104-105, 1994.
  • [21] The PARI Group, PARI/GP version 2.9.1, Univ. Bordeaux, 2016, http://pari. math.u-bordeaux.fr/.
  • [22] J. Park, B. Poonen, J. Voight and M.M. Wood, A heuristic for boundedness of ranks of elliptic curves, J. Eur. Math. Soc. 21, 2859–2903, 2019, doi: 10.4171/JEMS/893.
  • [23] N. Saunderson, The Elements of Algebra, Book 6, Cambridge University Press, Cambridge, 1740.
  • [24] J.H. Silverman, The Arithmetic of Elliptic Curves, 2nd Edition, Vol. 106, Springer Science and Business Media, 2009.
  • [25] J.H. Silverman, Advanced Topics in the Arithmetic of Elliptic Curves, Vol. 151, Springer Science and Business Media, 2013.
  • [26] J.T. Tate, The arithmetic of elliptic curves, Invent. Math. 23 (3-4), 179–206, 1974.
  • [27] A.S. Zargar and N. Zamani, A Family of Elliptic Curves of Rank $\geq 5$ over $\mathbb{Q}(m)$, Notes Number Theory Discrete Math. 25 (4), 24–29, 2019.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-3641-1800
Author: Ahmed El Amine YOUMBAI (Primary Author)
Institution: USTHB
Country: Algeria


Orcid: 0000-0001-7761-8472
Author: A. Muhammed ULUDAĞ
Institution: GALATASARAY UNIVERSITY
Country: Turkey


Orcid: 0000-0003-4631-5529
Author: Djilali BEHLOUL
Institution: USTHB
Country: Algeria


Dates

Publication Date : June 7, 2021

Bibtex @research article { hujms708945, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2021}, volume = {50}, pages = {721 - 731}, doi = {10.15672/hujms.708945}, title = {Elliptic curve involving subfamilies of rank at least 5 over \$\\mathbb\{Q\}(t)\$ or \$\\mathbb\{Q\}(t,k)\$}, key = {cite}, author = {Youmbaı, Ahmed El Amine and Uludağ, A. Muhammed and Behloul, Djilali} }
APA Youmbaı, A , Uludağ, A , Behloul, D . (2021). Elliptic curve involving subfamilies of rank at least 5 over $\mathbb{Q}(t)$ or $\mathbb{Q}(t,k)$ . Hacettepe Journal of Mathematics and Statistics , 50 (3) , 721-731 . DOI: 10.15672/hujms.708945
MLA Youmbaı, A , Uludağ, A , Behloul, D . "Elliptic curve involving subfamilies of rank at least 5 over $\mathbb{Q}(t)$ or $\mathbb{Q}(t,k)$" . Hacettepe Journal of Mathematics and Statistics 50 (2021 ): 721-731 <https://dergipark.org.tr/en/pub/hujms/issue/62731/708945>
Chicago Youmbaı, A , Uludağ, A , Behloul, D . "Elliptic curve involving subfamilies of rank at least 5 over $\mathbb{Q}(t)$ or $\mathbb{Q}(t,k)$". Hacettepe Journal of Mathematics and Statistics 50 (2021 ): 721-731
RIS TY - JOUR T1 - Elliptic curve involving subfamilies of rank at least 5 over $\mathbb{Q}(t)$ or $\mathbb{Q}(t,k)$ AU - Ahmed El Amine Youmbaı , A. Muhammed Uludağ , Djilali Behloul Y1 - 2021 PY - 2021 N1 - doi: 10.15672/hujms.708945 DO - 10.15672/hujms.708945 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 721 EP - 731 VL - 50 IS - 3 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.708945 UR - https://doi.org/10.15672/hujms.708945 Y2 - 2020 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Elliptic curve involving subfamilies of rank at least 5 over $\mathbb{Q}(t)$ or $\mathbb{Q}(t,k)$ %A Ahmed El Amine Youmbaı , A. Muhammed Uludağ , Djilali Behloul %T Elliptic curve involving subfamilies of rank at least 5 over $\mathbb{Q}(t)$ or $\mathbb{Q}(t,k)$ %D 2021 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 50 %N 3 %R doi: 10.15672/hujms.708945 %U 10.15672/hujms.708945
ISNAD Youmbaı, Ahmed El Amine , Uludağ, A. Muhammed , Behloul, Djilali . "Elliptic curve involving subfamilies of rank at least 5 over $\mathbb{Q}(t)$ or $\mathbb{Q}(t,k)$". Hacettepe Journal of Mathematics and Statistics 50 / 3 (June 2021): 721-731 . https://doi.org/10.15672/hujms.708945
AMA Youmbaı A , Uludağ A , Behloul D . Elliptic curve involving subfamilies of rank at least 5 over $\mathbb{Q}(t)$ or $\mathbb{Q}(t,k)$. Hacettepe Journal of Mathematics and Statistics. 2021; 50(3): 721-731.
Vancouver Youmbaı A , Uludağ A , Behloul D . Elliptic curve involving subfamilies of rank at least 5 over $\mathbb{Q}(t)$ or $\mathbb{Q}(t,k)$. Hacettepe Journal of Mathematics and Statistics. 2021; 50(3): 721-731.
IEEE A. Youmbaı , A. Uludağ and D. Behloul , "Elliptic curve involving subfamilies of rank at least 5 over $\mathbb{Q}(t)$ or $\mathbb{Q}(t,k)$", Hacettepe Journal of Mathematics and Statistics, vol. 50, no. 3, pp. 721-731, Jun. 2021, doi:10.15672/hujms.708945